# SDR DALA13066330983

- Difficulty date: December 4, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 59,825 hours, 43,288 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, NOTED TAILCONE RT LOWER LATCH WORN.  REPLACED LATCH IAW AMM 53-53-00 AND ADJUSTED IAW AMM 53-53-00.
